Aa
A
A
A
Close
Liver Disorders Community
4.49k Members
Avatar universal

Keflex and other meds re liver tests

I'm having a CBC, CEA and Liver panel (chemistry) drawn tomorrow at my 6 months oncologist visit and have been on Keflex, 1000 mg's daily for a week for a recurrent UTI.

Will the Keflex cause problems with the CBC or liver readings?  I will alert the lab I'm taking these meds but wanted to be mentally prepared.

Diane
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi Diane,
How was your test results and visit to your attending physician? Indeed, some medications may have an effect to the liver readings. And it is good that you inform your health provider regarding the medications you are taking and your medical history. Take care and do keep us posted.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem